On
defining distribution (x+r)__s
Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1985_15_1a_10,
author = {Fisher Brian},
title = {On
defining distribution (x+r)__s},
journal = {Novi Sad Journal of Mathematics},
pages = {119-129},
year = {1985},
volume = {15},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_10/}
}
Fisher Brian. On defining distribution (x+r)__s. Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_10/